On ramification and genus of recursive towers
||The system is temporarily closed to updates for reporting purpose.
Beelen, Peter and Garcia, Arnaldo and Stichtenoth, Henning (2005) On ramification and genus of recursive towers. Portugaliae Math, 62 (2). pp. 1-13. ISSN 0032-5155
We introduce the notion of the dual tower of a recursive tower of function fields over a finite field.We relate the ramification set of the tower with the one of the dual tower , for the case of good asymptotic behaviour of the genus.
|Uncontrolled Keywords:||function elds, nite elds, ramication, genus, recursive towers, dual tower|
|Subjects:||Q Science > QA Mathematics|
|Deposited By:||Henning Stichtenoth|
|Deposited On:||11 Oct 2005 03:00|
|Last Modified:||22 Feb 2014 19:01|
Repository Staff Only: item control page